MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC AESCULAP; ROUND PRINTED FILTERS, 7.5"

CROSSTEX INTERNATIONAL INC AESCULAP; ROUND PRINTED FILTERS, 7.5"
Model Number US751
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Similar complaints have been recorded for us 751 within the past year.Unable to review dhr and retention samples without lot code information.Product was returned for review, the brown staining appears in a spiral pattern with varying levels of saturation.This is inconsistent with indicator ink, either printed or sprayed.Potential root cause, staining is either influences or caused by the pressurized steam in the sterilizer vessel staining the exposed filter during a vacuum or exhaust phase.Complaint will be closed as not confirmed, not a manufacturing defect.No further action will be taken at this time.
 
Event or Problem Description
Customer has concern about brown staining on filters.This incident occurred on (b)(6) 2026 and caused a delay to a case.Approximately (3) filters showed the brown stains.

Brand Name
AESCULAP
Common Device Name
ROUND PRINTED FILTERS, 7.5"
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC
6789 w. henrietta road
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC
6789 w. henrietta road
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta road
rush, NY 14543
MDR Report Key25470343
Report Number1319130-2026-00005
Device Sequence Number10465915
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public(01)04038653473731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K890765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberUS751
Device Catalogue NumberUS751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown